# SDR SIMA20140210007

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,801 hours, 31,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER ROTATION CREW WERE UNABLE TO RETRACT GEAR & RECEIVED EICAS HYD 1 FAIL MESSAGE. CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & RETURNED TO SYR WITHOUT INCIDENT.  NO STEERING NO OUTBOARD BRAKES NO E1 REV TOWED OFF RUNWAY TO GATE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 HYD EDP PRESSURE LINE IAW EMB  29-10-03 OPS CHECK GOOD REFERENCE ACTION TACKEN ON ITEM 1 LP 3484171.
